Discrete maximum principles for nonlinear parabolic PDE systems

I. Farago, J. Karatson, S. Korotov

    Research output: Book/ReportCommissioned report

    Translated title of the contributionDiscrete maximum principles for nonlinear parabolic PDE systems
    Original languageEnglish
    Place of PublicationTampere
    Number of pages38
    Publication statusPublished - 2009
    Publication typeD4 Published development or research report or study

    Publication series

    NameTampereen teknillinen yliopisto. Matematiikan laitos. Tutkimusraportti
    Volume93
    ISSN (Print)1459-3750

    Publication forum classification

    • No publication forum level

    Cite this